# SDR HNAA2025080500486

- Difficulty date: May 20, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048925 RH MLG FWD SIDE BRACE FITTING BEARING HOLE WORN AND PITTING ON INTERNAL LOWER SURFACE AROUND GREASE FITTING HOLE.  REMOVED AND REPLACED RH MLG FWD SIDE BRACE FITTING IAW PIEDMONT EO1-57-25-0213, ETD2025-145-921568 REV. A AND AERNNOVA TECHNICAL INSTRUCTION TI-145-25-090.
